# SDR DALA2017042603435

- Difficulty date: April 24, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R2 THRESHOLD INTERCOSTAL CORRODED STA 720-740. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED INTERCOSTAL AT R2 THRESHOLD STA 720-740 IAW SRM.
